Thread: lasix a bad idea ?
04-12-2004, 08:17 AM #1
lasix a bad idea ?
i just ordered prop and dbol from my guy for my next cycle....i know prop isn't going to give me too much bloat, but dbol might so when i asked for some L dex, he said that he didnt have any......so to be "safe" i ordered some lasix (kind of ironic) ... is this a bad idea??... i know it's usually used for competition, but would it be bad for me to have it on hand if i get too much bloat? im gonna be taking nolva throughout my cycle so that may help the bloat a little, but I would like to know what u guys think.
thank u very much
04-12-2004, 09:10 AM #2
u still need an anti-estrogen. Lasix is very harsh and should only be used if you are looking at competing, it should not be used to get rid of estrogen related water retention(this is what an anti-estrogen is for). do not use the lasix, get yourself some type of anti-estrogen.
04-12-2004, 09:15 AM #3
so the nolva wont really help too much???
04-12-2004, 09:18 AM #4Originally Posted by frank_frank
IMO you will not see much bloat. Everyone is different though. Look into so L.dex, and some nolva. Yes the nolva will aid in your anti E's
04-12-2004, 09:23 AM #5
the nolva will help as your anti-e, but for bloat something like ldex or femera will help a lot more than nolva. Also you are taking dbol so there is no way to keep all the bloat down that is just one of the things that happens with dbol(water retention)
04-12-2004, 09:51 AM #6Female Member
- Join Date
- Mar 2004
From an RN, you shouldn't mess with Lasix period. It very dangerous and its usage needs to be monitored VERY closely. Especially since I am sure it will not be well known that you are taking this you could easily die before someone gets you to the doctor and does a CBC to even begin to find out. I'm talking about K+. It has a VERY narrow therapeutic range and is the major electrolyte used by myocardial muscle (your heart). Lasix is a K+ wasting drug meaning it causes your body to get rid of it at a fast rate and unlike sodium and calcium there are no back up sources in your body. It doesn't take long to get too low, then comes confusion (which to the untrained and unknowing in regards to medication, eye its not obvious that its from low K+ levels. What usually happens next is major myocardial infarction. A big heart attack. Don't mess with Lasix find a safer chemical. By the way this isn't a holier then thou post or anything, I myself am not "clean", I'm just careful and have knowledge that I feel is important for your decision making process. Good luck to you.
04-12-2004, 10:29 AM #7
04-12-2004, 12:42 PM #8
alright... thanks for all the help
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)